Buckley’s Complete Extra Strength Cough, Cold & Flu 40 Caplets (Day)
Get extra strong symptom relief of headache, aches and pains, fever and chills, sore throat pain, dry cough, and sinus and nasal congestion.
Each caplet contains: 30 mg pseudoephedrine hydrochloride, 15 mg dextromethorphan hydrobromide, 500 mg acetaminophen.
Corn starch, FD&C yellow #5, magnesium stearate, microcrystalline cellulose, povidone, silicon dioxide, stearic acid
Store at room temperature. Adults and children 12 years and over: Take 2 caplets every 4-6 hours. Do not take more than 8 caplets in 24 hours. Do not take more than directed (see liver warnings). Use only on the advice of a doctor. Children under 12: Do not use. This is not a standard dosage unit.
Caution: Keep out of reach of children. This package contains enough drug to seriously harm a child. Adult use only. To be used only on the advice of a doctor.Ask a doctor or pharmacist before use if you have high blood pressure, diabetes, glaucoma, heart or kidney or liver or thyroid disease; persistent cough such as occurs with smoking; asthma or emphysema; cough with excessive phlegm (mucus); difficulty breathing or other lung conditions (the last three may be signs of serious condition); have difficulty with urination; chronic alcoholism; or are taking blood thinning drug warfarin; are pregnant or breastfeeding.
Do not use with any other cough and cold product or other drugs containing acetaminophen (if you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist), if allergic to acetaminophen or other ingredients in the product, or if you are currently taking or have within 2 weeks taken monoamine oxidase inhibitor (maoi) (drugs for depression or parkinson’s disease).